2449 Vineville Ave Macon, GA 31204
Welcome to Shh... It's A Wig!
I'm Gloria G. Marable - also known as "The Wig Lady!" We're honored that you've taken the time to visit us online! Since our website is constantly enhanced, we encourage you to check back often for updates!
My staff and I are dedicated to keeping you - the medical needs client - informed about the latest headwear options for your hair loss. Our philosophy is simple ... we want you to look your best! To that end we want you to know your options so that you can make informed decisions as to which options are best for you. We are NOT the only source for this information and products. However, what we do know we willingly share!
The basics: Hair loss (alopecia) is a common side effect of chemotherapy, but not all drugs cause hair loss. Your doctor can tell you if hair loss might occur with the drug or drugs you are taking. When hair loss does occur, the hair may become thinner or fall out entirely. Hair loss can occur on all parts of the body, including the head, face, arms and legs, underarms, and pubic area. The hair usually grows back after the treatments are over. Some people even start to get their hair back while they are still having treatments. Sometimes, hair may grow back a different color or texture.
Hair loss does not always happen right away. It may begin several weeks after the first treatment or after a few treatments. Many people say their head becomes sensitive before losing hair. Hair may fall out gradually or in clumps. Any hair that is still growing may become dull and dry.
Some people who lose all or most of their hair choose to wear turbans, scarves, caps, wigs, or hair pieces. Others leave their head uncovered. Still others switch back and forth, depending on whether they are in public or at home with friends and family members. There are no "right" or "wrong" choices; do whatever feels comfortable for you.